# SDR DALA2015083105339

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 56,371 hours, 40,598 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Cracked
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND TAILCONE EVACUATION SLIDE BASE PLATE CRACKED AT COVER ATTACH POINTS. THE CONTAINER ASSY WAS REPLACED IAW AMDS WORKCARD 2561-4001.
